# SDR CALA2013102992484

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,865 hours, 23,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE OBJECT IN DUCTING FWD OF FIRST OFFICER'S INSTRUMENT PANEL.  NOISE IN CKPT AIR DUCT.  REMOVED CLAMPS ON CKPT AC DUCT BELOW FLOOR IN FWD EE BAY & FOUND WASHER & BROKEN TIE WRAP.  REMOVED ITEMS & ASSEMBLED DUCTING, NOISE WENT AWAY.
